# SDR USAAD01043

- Difficulty date: March 4, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PBI-PIT - FLT 1575 - DURING DEPARTURE, UPON GEAR RETRACTION THE RIGHT MAIN GEAR LIGHT REMAINED RED.  THE LANDING GEAR WAS CYCLED AND ALL WAS NORMAL.  MAINTENANCE CLEANED THE LANDING GEAR INDICATION SENSORS AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
